# SDR SWIA201125789

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 20,695 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD OF MAIN CABIN DOOR EXTERNAL IS OUT. (FLT 4723)RELAMPED.
